# SDR AALA20150829003

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 64,264 hours, 31,351 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Casting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GND SPOILER ACTUATOR SUPPORT CASTING CRACKED.  COMPLETED REPLACEMENT OF GND SPOILER CASTING IAW SRM 51-01-00-001.
